# SDR SWAA2022082945771

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 31,956 hours, 14,601 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LOSS OF A SYSTEM ENGINE DRIVEN PUMP. LOW PRESSURE LIGHT ON. QTY DROPPED TO 19 / [01] REF LP 0277698E; 0277700E #1 ENG EMP REMOVED AND REPLACED IAW AMM 29-11-11 OPS CK GOOD; LEAK CK GOOD. REF LP 0277700E FOR EV# 014571
